Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 5 found articles
 
 
  Canonical Forms and Algorithms for Steiner Trees inUniform Orientation Metrics
 
 
Title: Canonical Forms and Algorithms for Steiner Trees inUniform Orientation Metrics
Author: Brazil, M.
Thomas, D. A.
Weng, J. F.
Zachariasen, M.
Appeared in: Algorithmica
Paging: Volume 44 (2005) nr. 4 pages 281-300
Year: 2005
Contents:
Publisher: Springer-Verlag, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 5 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands